# SDR MASA200700116

- Difficulty date: February 23, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 7,455 hours, 5,486 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00826
- Condition: Odor
- Location: Right
- Part time: 7,548 hours, 5,570 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2835 AUS - PRIOR TO BOARDING THE FLIGHT CREW DETECTED A BURNING ODOR IN THE CABIN.  THE RT AC PACK HAD OVERHEATED AND FAILED.  CONTRACT MX INSPECTED THE EQUIPMENT BAY FOR ANY OTHER DEFECTS, MX REMOVED AND REPLACED ACM.
